# SDR UPS98826396

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 47507182
- Condition: Cracked
- Location: Bs 704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LOWER FUSELAGE EXTERIOR CENTER WING BOX AT STA 704, RBL 3, THE FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 4750718.
